# SDR SWIA202157981

- Difficulty date: March 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING FROM FS 364.00 TO FS 394.00 BETWEEN STRINGER 25L AND STRINGER 25R HAS EVIDENCE OF CORROSION.     (C-CHECK RO 5/3/2021)    REMOVED CORROSION FROM MAIN AVIONICS COMPARTMENT DOOR SURROUND STRUCTURE LANDING FROM FS 364.00 TO FS 394.00 BETWEEN STRINGER 25L AND STRINGER 25R, ORIGINAL MATERIAL THICKNESS IS .120, REMAINING IS .112, MATERIAL LOSS IS .008 FOUD WITHIN LIMITS REF. REO 690-53-21-032 REV. -- DATED 2008/03/07. COMPLIED WITH 51-900-1002-SKY SEE CONTINUATION CARD FOR WORK DETAILS.
